Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1962, Volume 58(100), Number 2, Pages 673–684 (Mi msb4673)  

This article is cited in 3 scientific papers (total in 3 papers)

On the continuation of functions with preservation of the second-order integral modulus of smoothness

O. V. Besov


Full text: PDF file (1109 kB)

Bibliographic databases:
Received: 20.02.1961

Citation: O. V. Besov, “On the continuation of functions with preservation of the second-order integral modulus of smoothness”, Mat. Sb. (N.S.), 58(100):2 (1962), 673–684

Citation in format AMSBIB
\Bibitem{Bes62}
\by O.~V.~Besov
\paper On the continuation of functions with preservation of the second-order integral modulus of smoothness
\jour Mat. Sb. (N.S.)
\yr 1962
\vol 58(100)
\issue 2
\pages 673--684
\mathnet{http://mi.mathnet.ru/msb4673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140926}
\zmath{https://zbmath.org/?q=an:0116.04603}


Linking options:
  • http://mi.mathnet.ru/eng/msb4673
  • http://mi.mathnet.ru/eng/msb/v100/i2/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Nikol'skii, “Some Words about Myself”, Proc. Steklov Inst. Math., 232 (2001), 2–12  mathnet  mathscinet  zmath
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    3. A. G. Babenko, Yu. V. Kryakin, “O normakh raznostnykh operatorov Bomana - Shapiro”, Tr. IMM UrO RAN, 26, no. 4, 2020, 64–75  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:259
    Full text:112
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021